# SDR CA110914004

- Difficulty date: September 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,258 hours
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, CREW REPORTED LT ENGINE WAS AT 87 PERCENT N1 AND THEY WERE NOT ABLE TO MODULATE THRUST.  CREW ELECTED TO SHUTDOWN ENGINE AND WERE UNSUCCESSFUL AT RE-STARTING THE ENGINE.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. TROUBLESHOOTING ONGOING.
